Sh:558

Bib entry
@article{Sh:558,
 author = {Geschke, Stefan and Shelah, Saharon},
 title = {{The number of openly generated Boolean algebras}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {73},
 number = {1},
 year = {2008},
 pages = {151--164},
 issn = {0022-4812},
 doi = {10.2178/jsl/1208358746},
 mrclass = {06E05 (03G05)},
 mrnumber = {2387936},
 mrreviewer = {Martin Weese},
 doi = {10.2178/jsl/1208358746},
 note = {\href{https://arxiv.org/abs/math/0702600}{arXiv: math/0702600}},
 arxiv_number = {math/0702600}
}